Thread: injections causing rashes, help
10-21-2003, 01:14 AM #1
injections causing rashes, help
i put .8cc tren + .8cc prop into my left bicep. roughly 36 hours later, there is an itchy red patch around the injection site. a couple of days later, it starts to subside. same thing happened on my right bicep and both my triceps.
this is my first cycle, and these are the first times i've injected that much into those sites (first couple of weeks of the cycle was tren only, and i didn't have this problem). also, i didn't have this problem injecting to my quads (haven't tried delts or pecs yet with this volume).
will i get used to it? i mean, next time i have to inject into these areas, will this not happen again? should i inject less into each site next time? .8cc of tren alone didn't cause this, so is it the increase of cc thats causing this or is it the prop that is causing it (or both)?
thanks for the advice/help,
10-21-2003, 07:25 AM #2
That may be a bit much for bicep and tricep injections. I would either not use those sites, or split it up into two injections and see if that makes a diff. I don't think that you will have any prob with your delts, quads and glutes with that much gear. Pec injects scare me, so I don't have any advice there.
10-21-2003, 10:52 AM #3
thanks for the advice, i think i will split up the injections next time...
bump for more opinions...
10-21-2003, 12:14 PM #4Member
- Join Date
- Sep 2002
- Dallas, TX
i'm a spot injecting addict, have had some of the same trouble with biceps. the patchy red rash is probabbly hot to the touch? it is called celulitis i think. anyway, its harmless if it doesn't spread. if it does, then go to the hospital. they will give you antibiotics for it and you will be cool. it has happened to me several times,but never had to go to the hospital for antibiotics so don't worry. if you are using tren from fina, then stop shooting it in your biceps. the biceps is a small muscle and more suseptible to infection than your quads and glutes, and i wouldn't say fina is too sterile. unless you believe in localized growth i would just shoot the gear in my glutes and quads. i have injected up to 2.5cc of juice into my bi's at a time and i only have 18 inch arms so i don't think you are shooting too much. my .02 of course.
10-21-2003, 02:43 PM #5Originally Posted by Steele
1.8cc left quad
1.8cc right quad
1.6cc left delt
1.6cc right delt
.8cc left bicep + .8cc right bicep
.8cc left tricep + .8cc right tricep
.8cc left pec + .8cc right pec
i think splitting up the dose across the smaller muscles will help...it actually did help as i did the pec injections today...very little pain.
10-21-2003, 02:46 PM #6Anabolic Member
Originally Posted by clockworks
- Join Date
- Sep 2003
12-31-2003, 03:37 PM #7
Just want to bump this....
clockworks did the red patch continue when you injected these areas again?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)